Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 67, NWS Atlanta, GA

June 27, 2018Gwinnett County, Walton County, Georgia

NWS Atlanta, GA issued this river flood warning at Jun 27, 2018, 4:16 AM EDT for Gwinnett County, Walton County, Georgia. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jun 27, 2018, 4:16 AM EDT (08:16 UTC)
Expired
Jun 27, 2018, 7:21 AM EDT
In force
3 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Gwinnett County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alcovy River at New Hope Road near Grayson (ALCG1). The gauge peaked at 9.76 ft at Jun 27, 2018, 5:00 AM EDT.

actionminormoderate51006/2706/28
Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02208150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

988 
WGUS42 KFFC 270816
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
416 AM EDT Wed Jun 27 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Alcovy River near Lawrenceville affecting Gwinnett and Walton 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC135-297-272215-
/O.NEW.KFFC.FL.W.0067.180627T0816Z-000000T0000Z/
/ALCG1.1.ER.180627T0733Z.180627T0745Z.000000T0000Z.UU/
416 AM EDT Wed Jun 27 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Alcovy River near Lawrenceville.
* From early this morning until further notice.
* At 3AM Wednesday the stage was 9.2 feet...and 
  rising.
* Flood stage is 9.0 feet.
* At 9.0 feet...Flood stage is reached. Minor flooding begins of the 
  woodlands upstream and downstream from the river gauge at New Hope 
  Road.
  

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379


$$
1 follow-up statement
257 
WGUS82 KFFC 271121
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
721 AM EDT Wed Jun 27 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Alcovy River near Lawrenceville affecting Gwinnett and Walton 
  Counties

 
GAC135-297-271151-
/O.CAN.KFFC.FL.W.0067.000000T0000Z-180627T1121Z/
/ALCG1.1.ER.180627T0733Z.180627T0846Z.180627T1017Z.UU/
721 AM EDT Wed Jun 27 2018

The Flood Warning is cancelled for
  The Alcovy River near Lawrenceville.
* This takes effect immediately.
* At 6AM Wednesday the stage was 8.6 feet...and 
  falling.
* Flood stage is 9 feet.
* The creek/river will continue to fall.
* At 9 feet...Flood stage is reached. Minor flooding begins of the 
  woodlands upstream and downstream from the river gauge at New Hope 
  Road.

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 27, 3:45 AM EDT, 31 minutes earlier.

Area forecast discussion, Jun 27, 3:45 AM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
345 AM EDT Wed Jun 27 2018

.PREV DISCUSSION... /Issued 831 PM EDT Tue Jun 26 2018/

UPDATE...
Near term forecast in pretty good shape. Convective complex in
eastern TN still chugging along and just now moving into far north
GA. Decent cold pool behind this line with temps around 70F. Not
seeing many svr reports in last hour or so but will keep a close
eye on it. Another smaller area of showers/storms over westcentral
GA but cloud tops warming and radar trends also decreasing
quickly. Hires models again of little value. Appears only recent
HRRR runs have decent handle on observed trends and very near term
so far. Should see convection dissipate by 11p to midnight.

SNELSON

PREV DISCUSSION... /Issued 315 PM EDT Tue Jun 26 2018/

SHORT TERM /Tonight through Wednesday Night/...

Upper level ridge still building in place over the gulf states,
keeping our area generally in west to northwest flow through the
short term period. A perturbation moving through the flow in
addition to diurnal heating will bring us showers and
thunderstorms this afternoon with another round of showers and
thunderstorms possible this evening, mainly across northern
Georgia. Have kept slight chance to chance pops across the area
for isolated to scattered coverage of showers/storms this
afternoon and evening. A few severe storms are not out of the
question, especially across northern Georgia.

For Wednesday, diurnal showers and thunderstorms are expected
again in the afternoon/evening. Later on Wednesday afternoon, a
short wave trough will push through the area and with it a focus
for showers and thunderstorms in conjunction with diurnal heating.
These showers/storms may linger into the evening as well. The
best chances for the strongest storms will be across northern
Georgia. A few storms may become severe with the main hazard being
damaging winds.

High temperatures today and Wednesday are in the 80s and 90s. Max
heat index values are around 100-103 in central Georgia for both
today and Wednesday. Trends will continue to be monitored as this
is just below heat advisory criteria.

Reaves

LONG TERM /Thursday through Tuesday/...

The forecast is on track with little changes needed at this
update. A trough and associated front will move through later
Wednesday through the overnight which should be the axis by which
we see most convection during this time. Expecting linear
development of showers and thunderstorms to move through from
north to central GA. The boundary will sag south of the area and
will be the catalysis for thunderstorms develop during Thursday
and Friday afternoons. By the weekend into next week, strong high
pressure will build overhead with ample ridging aloft. This will
result in widespread diurnal convection each afternoon/evening.

Temperatures will be AOA normal through the period.

26

PREV DISCUSSION... /Issued 424 AM EDT Tue Jun 26 2018/

LONG TERM /Wednesday Night through Monday/...

As the long term portion begins, a shortwave trough will be
pushing through the region late Wed evening into Wed night.
Although guidance is not really emphasizing this feature, fell
combination of this enhanced lift and residual instability will be
enough to keep convection going into the first half of the
overnight period.

Will continue in a NW flow type pattern through the end of the
week so will be difficult to time individual impulses within the
flow. May be less of a diurnal trend to pops during this time
period but for now have continued to indicate highest pops during
the afternoon hours. Some indications of perhaps some drier air
working into the NE corner of the forecast area Fri but may not be
enough to shut down convection completely given aforementioned
lift.

Mid and upper level high moves over the NE states for the weekend
into early next week. Deep layer moisture will traverse the
southern extent of this to bring higher rain chances back to the
area. Precipitable water increases to 2 inches by late Sat and
continues into Sun. Some notable dry air to move in from the east
by early next week with PW values falling to at or slightly below
seasonal norms.

Deese

&&

.AVIATION...
06Z Update...
Ceilings are all over the place this morning ranging from VFR to
LIFR. Over all trend is the ceilings are falling now that the
convection has diminished. We should see mainly IFR to MVFR
ceilings at the TAF sites just before day break. These low
ceilings should lift and diminish fast just after sunrise and
should be back to VFR by 13z-14z. VSBYs are doing the same thing
and expecting them to follow the ceilings trend through day break.
Expecting another round of afternoon SHRA/TSRA again today with
the greatest chances between 20z-00z. Winds are light and variable
this morning but will see mainly W to SW today with speeds 10kt
or less. Will see some stronger...gusty winds this afternoon in
and around any convective activity.

//ATL Confidence...06Z Update...
Medium to High confidence for all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          90  72  93  73 /  50  40  30  20
Atlanta         90  75  91  75 /  40  40  40  30
Blairsville     84  67  86  67 /  60  50  30  20
Cartersville    90  72  91  73 /  50  40  40  30
Columbus        93  76  93  76 /  30  30  50  30
Gainesville     88  72  90  73 /  50  40  30  20
Macon           93  74  94  74 /  40  30  50  30
Rome            90  72  92  72 /  50  40  30  30
Peachtree City  91  73  91  73 /  40  30  50  30
Vidalia         94  76  94  76 /  40  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....41
AVIATION...01
Hazardous weather outlook, Jun 26, 2:54 PM EDT, 13 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
254 PM EDT Tue Jun 26 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
254 PM EDT Tue Jun 26 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected across north and central
Georgia this afternoon. Isolated storms will be strong to severe,
with the main hazards damaging winds, large hail, frequent
lightning, and isolated flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There will be an enhanced chance of strong to severe storms later
Wednesday into Wednesday night as an upper level storm system
moves across the area bringing likely storm coverage to North
Georgia.

There is a chance of thunderstorms each day for the rest of the
time period through next week, mainly during the afternoon and
evening hours with few storms becoming strong to severe each day
with gusty winds, frequent lightning and isolated flooding from
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 27, 12:54 AM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1254 AM EDT WED JUN 27 2018

GAZ058>061-071>074-270530-
Butts GA-Washington GA-Putnam GA-Baldwin GA-Monroe GA-Hancock GA-
Jones GA-Jasper GA-
1254 AM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...NORTHWESTERN
WASHINGTON...PUTNAM...BALDWIN...MONROE...HANCOCK...JONES AND SOUTHERN
JASPER COUNTIES UNTIL 130 AM EDT...

At 1253 AM EDT...a line of strong thunderstorms was along a line
extending from Jackson to near Culverton...and moving south at 20
mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Eatonton, Jackson, Forsyth, Gray, Monticello, Sparta,
Flovilla, Midway-Hardwick, Meriwether, Beulah, Wayside, Allenwood,
Round Oak, Hardwick, Browns Crossing, McElheneys Crossroads, Collier,
Juliette and Ethridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3311 8272 3293 8348 3298 8404 3330 8404
      3338 8282 3327 8278 3325 8275
TIME...MOT...LOC 0453Z 356DEG 16KT 3330 8398 3336 8292

WIND...50MPH
Special weather statement, Jun 27, 1:00 AM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
100 AM EDT WED JUN 27 2018

GAZ038-050-051-060-061-270530-
Taliaferro GA-Putnam GA-Hancock GA-Oglethorpe GA-Greene GA-
100 AM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...NORTHEASTERN
PUTNAM...NORTHERN HANCOCK...SOUTHWESTERN OGLETHORPE AND GREENE
COUNTIES UNTIL 130 AM EDT...

At 100 AM EDT...a strong thunderstorm was over Penfield, or near
Greensboro...moving south at 20 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Greensboro, Crawfordville, Union Point, Woodville, White Plains,
Siloam, Maxeys, Reynolds Plantation, Phoenix, Liberty, Stephens,
Springfield, Veazey, Robinson, Daniel Springs, Powelton, Carey,
Penfield, Lyneville and Philomath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3334 8333 3348 8329 3349 8328 3353 8328
      3353 8327 3355 8328 3379 8328 3382 8329
      3379 8298 3362 8288 3363 8288 3363 8287
      3349 8284 3346 8287 3343 8285 3343 8283
      3338 8282
TIME...MOT...LOC 0500Z 356DEG 16KT 3366 8315

WIND...50MPH
Special weather statement, Jun 27, 1:35 AM EDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 AM EDT WED JUN 27 2018

GAZ071>073-081>084-270600-
Wilkinson GA-Baldwin GA-Monroe GA-Bibb GA-Crawford GA-Jones GA-
Twiggs GA-
135 AM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKINSON...WESTERN
BALDWIN...EASTERN MONROE...BIBB...NORTHEASTERN CRAWFORD...JONES AND
NORTHERN TWIGGS COUNTIES UNTIL 200 AM EDT...

At 135 AM EDT...a line of strong thunderstorms was along a line
extending from near Resseaus Crossroads to near Plant Scherer...and
moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Milledgeville, Gray, Gordon, Ivey, Payne, Payne City,
Midway-Hardwick, Postell, Lake Tobesofkee, Bradley, Wayside, Mountain
Springs, Griswoldville, Round Oak, Wesleyan, Arkwright, Browns
Crossing, Juliette and Ethridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3312 8391 3318 8339 3291 8311 3270 8386
TIME...MOT...LOC 0535Z 332DEG 13KT 3319 8347 3309 8385

WIND...40MPH
Special weather statement, Jun 27, 2:00 AM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
200 AM EDT WED JUN 27 2018

GAZ060-072-073-082>084-270630-
Wilkinson GA-Putnam GA-Baldwin GA-Bibb GA-Jones GA-Twiggs GA-
200 AM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHERN PUTNAM...
BALDWIN...NORTHEASTERN BIBB...JONES AND TWIGGS COUNTIES UNTIL 230 AM
EDT...

At 158 AM EDT...a strong thunderstorm was over Haddock, or 7 miles
east of Gray...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Milledgeville, Gray, Jeffersonville, Irwinton, Gordon, Ivey,
McIntyre, Toomsboro, Midway-Hardwick, Meriwether, Marion, Postell,
Bradley, Wayside, Allenwood, Mountain Springs, Griswoldville, Round
Oak and Plant Harlee Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3257 8354 3313 8366 3323 8327 3321 8326
      3319 8327 3318 8324 3279 8298
TIME...MOT...LOC 0558Z 313DEG 20KT 3302 8341

WIND...40MPH
Special weather statement, Jun 27, 2:32 AM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 AM EDT WED JUN 27 2018

GAZ061-062-072>076-082>084-270700-
Jefferson GA-Wilkinson GA-Washington GA-Baldwin GA-Bibb GA-
Hancock GA-Glascock GA-Warren GA-Jones GA-Twiggs GA-
232 AM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...WILKINSON...
WASHINGTON...BALDWIN...EASTERN BIBB...HANCOCK...GLASCOCK...WARREN...
SOUTHEASTERN JONES AND TWIGGS COUNTIES UNTIL 300 AM EDT...

At 232 AM EDT...a line of strong thunderstorms was along a line
extending from Beall Springs to Fitzpatrick...and moving southeast at
15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Milledgeville, Sandersville, Warrenton, Sparta,
Jeffersonville, Gibson, Irwinton, Wrens, Gordon, Davisboro, Tennille,
Ivey, McIntyre, Toomsboro, Stapleton, Oconee, Avera, Norwood and
Danville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3264 8311 3252 8336 3284 8364 3353 8262
      3341 8255 3335 8255 3334 8244 3318 8230
TIME...MOT...LOC 0632Z 296DEG 13KT 3334 8272 3275 8343

WIND...40MPH
Special weather statement, Jun 27, 3:01 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
301 AM EDT WED JUN 27 2018

GAZ074>076-084-270730-
Jefferson GA-Wilkinson GA-Washington GA-Glascock GA-
301 AM EDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JEFFERSON...WILKINSON...
WASHINGTON AND GLASCOCK COUNTIES UNTIL 330 AM EDT...

At 300 AM EDT...a line of strong thunderstorms was along a line
extending from near Mitchell to near Jeffersonville...and moving east
at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Gibson, Irwinton, Wrens, Davisboro, Tennille, McIntyre,
Toomsboro, Stapleton, Oconee, Avera, Mitchell, Deepstep, Edge Hill,
Edgehill, Hamburg State Park, Downs, Grange, Nicklesville and
Stapletons Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3265 8313 3271 8330 3280 8335 3298 8312
      3295 8307 3299 8305 3302 8306 3313 8290
      3324 8278 3324 8275 3326 8275 3330 8265
      3326 8225 3323 8223
TIME...MOT...LOC 0700Z 263DEG 12KT 3326 8268 3273 8329

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:10 PM EDTSevere Thunderstorm WarningFFCWhite35 min
Jun 26, 8:12 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Towns, Union33 min
Jun 26, 8:17 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker43 min
Jun 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker50 min
Jun 26, 8:57 PM EDTSpecial Weather StatementFFCBanks48 min
Jun 26, 9:13 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Murray, Walker, Whitfield32 min
Jun 26, 9:46 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jun 26, 9:48 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes27 min
Jun 26, 9:51 PM EDTSpecial Weather StatementFFCBarrow24 min
Jun 26, 9:58 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Taliaferro, Wilkes47 min
Jun 26, 10:09 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett36 min
Jun 26, 10:19 PM EDTSpecial Weather StatementFFCJackson, Madison26 min
Jun 26, 10:46 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison29 min
Jun 26, 11:02 PM EDTRiver Flood WarningFFCFulton, Gwinnett2 hr
Jun 26, 11:06 PM EDTSpecial Weather StatementFFCBarrow, Oconee, Walton9 min
Jun 26, 11:16 PM EDTSpecial Weather StatementFFCBarrow, Morgan, Newton, Oconee, Walton29 min
Jun 26, 11:59 PM EDTSpecial Weather StatementFFCJasper, Morgan, Putnam31 min
Jun 27, 12:19 AM EDTSpecial Weather StatementFFCFulton26 min
Jun 27, 12:26 AM EDTRiver Flood WarningFFCGwinnett48 min
Jun 27, 12:33 AM EDTSpecial Weather StatementFFCButts, Greene, Hancock, Jasper, Putnam27 min
Jun 27, 12:54 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jasper, Jones, Monroe and 1 more36 min
Jun 27, 1:00 AM EDTSpecial Weather StatementFFCGreene, Taliaferro30 min
Jun 27, 1:35 AM EDTSpecial Weather StatementFFCBibb, Jones25 min
Jun 27, 2:00 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Twiggs, Wilkinson30 min
Jun 27, 2:32 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Hancock, Twiggs, Warren, Washington and 1 more28 min
Jun 27, 3:01 AM EDTSpecial Weather StatementFFCGlascock, Washington, Wilkinson29 min
Jun 27, 1:44 PM EDTSpecial Weather StatementFFCUnion31 min
Jun 27, 2:26 PM EDTSpecial Weather StatementFFCFloyd34 min
Jun 27, 2:32 PM EDTSpecial Weather StatementFFCTowns, Union43 min
Jun 27, 2:41 PM EDTSpecial Weather StatementFFCChattooga34 min
Jun 27, 2:44 PM EDTSpecial Weather StatementFFCFannin31 min
Jun 27, 3:02 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly28 min
Jun 27, 3:22 PM EDTSpecial Weather StatementFFCChattooga38 min
Jun 27, 3:31 PM EDTSpecial Weather StatementFFCUnion44 min
Jun 27, 3:34 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 27, 3:46 PM EDTSpecial Weather StatementFFCCrisp, Wilcox44 min
Jun 27, 4:03 PM EDTSpecial Weather StatementFFCPaulding27 min
Jun 27, 4:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding, Polk50 min
Jun 27, 4:14 PM EDTSpecial Weather StatementFFCGilmer, Murray31 min
Jun 27, 4:23 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox52 min
Jun 27, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 27, 4:35 PM EDTSpecial Weather StatementFFCCobb40 min
Jun 27, 4:56 PM EDTSpecial Weather StatementFFCDouglas34 min
Jun 27, 5:29 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jun 27, 5:33 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Jun 27, 5:46 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette29 min
Jun 27, 5:58 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs32 min
Jun 27, 6:08 PM EDTSpecial Weather StatementFFCToombs22 min
Jun 27, 6:20 PM EDTSevere Thunderstorm WarningFFCToombs25 min
Jun 27, 6:32 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard43 min
Jun 27, 6:39 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe51 min
Jun 27, 7:23 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Talbot, Troup, Upson52 min
Jun 27, 7:42 PM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Putnam, Taliaferro and 2 more48 min
Jun 27, 7:59 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield31 min

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.